# SDR YENA2022091300904

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK: LH WING MAIN BOX LOWER REAR SKIN @ RIB 10 L=1.756"; MAJOR REPAIR ACCOMPLISHED IAW TECH OPS MX ETI-190-21-634 AND JETBLUE E/C E22-727-01 PER EMBRAER ETD2022-190-025885 REV A. INSTRUCTIONS.
